This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
Have you ever used anything like hydrocortisone (it is a type of steroid) cream on your hands for anything like rashes or the like on a long-term basis? That can lead to the thinned out skin like you're talking about. You seem rather young for the backs of your hands to already have this issue. I would prefer to see this not happen until you're much older. In any case, if you didn't use a steroid cream for anything in the past, don't start using any now. This would include Triamcinolone Acetonide ointment, which is commonly prescribed for eczema flare ups. Don't use this one on the backs of your hands, because it is a steroid, too.
Vitamin K 1 and vitamin K 2 should also help. Only take the minimum dosages, unless you are getting these from dietary sources, like natto. (Go to mercola.com for more information on all of this. He will also give the correct amount to use.)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.